MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

ICU MEDICAL, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-120V
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one pump was returned for analysis in used condition.Visual inspection showed there was evidence of burning/melting.Service history identified the complaint was not related to a previous service of the device within the review period.The event history was reviewed and not applicable to the reported issue.The power loss could not be replicated as the burn was found in the side of the heater assembly, and the device was inoperable at the time of return.The eater assembly was replaced to address this issue.
 
Event or Problem Description
It was reported that the device had experienced an event where it had been running during a functional test, a pop had been heard, and it had lost all power.Reporter stated it had sounded like a blown fuse.Evaluation of the returned device found there was evidence of burning/melting.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23988871
Report Number3012307300-2026-00190
Device Sequence Number13437795
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)181025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberL1-CW-120V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown